| Model Number |
M00562301 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during a polypectomy procedure performed on (b)(6) 2025.During the procedure, while inside the patient, the cautery pin was broken and detached.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Block h10: investigation results: a captivator snare was received for analysis.Visual and microscope inspection that the cautery pin was broken and detached.The working length was not detached.The reported working length detached was unable to be confirmed; therefore, the reported issue will be classified as no problem detected.During product analysis, it revealed that the cautery pin broken and detached.It is concluded that the manufacturing process was capable to ensure the correct assembly and forming of the cautery pin.With all the available information, the most probable root cause assigned is cause not established.